# SDR SWIA200413277

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 25,048 hours, 35,862 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 5302
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 6,001 hours, 9,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AUTOPILOT CONTINUOUS AURAL TRIM FAIL MESSAGE AND TRIM FAIL ON MAP, AND AP PANEL.  REPLACED ELEVATOR TRIM SERVO SVO-65.  CAPT'S AUTOPILOT OPS CK GOOD  IAW MM 22-10-00.
